What Works

   Side Effects

   Doesn’t Work

Mixing Klonopin with Other Medications

I have heard of doctors giving their patients that take Klonopin some other medication in order to help them get off the Klonopin itself. Also – to relieve any type of withdrawal symptoms. The cases I have read is mostly bad news.

Let’s say that you wanted to get off Klonopin and your thinking the good doctor can get you off of Klonopin with another medication. All sounds good. You go to his/her office, the doctor prescribes your meds to get you off of this horrible Klonopin. You go to the pharmacy, pick up your new “poison” – everything is going to be cool – right?

Reality is this, while you are cutting back on Klonopin with this other “wonder” drug, you are getting addicted to the new drug. So after a year of finally getting off of Klonopin, your hooked onto another med that could have worse symptoms. So it’s really better the devil you know and stay on Klonopin. In the mean time, gradually wean yourself off the medication without another med trying to help you.

You have to remember, doctors don’t know what is really going on inside of you. They never experienced what you are going through and all they know is what they read. A good doctor should read case studies and find out what other people have gone through when they were going off of Klonopin.